Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Morristown, TN

June 8, 2015Washington County, City of Bristol, Virginia; Carter County, Johnson County, Sullivan County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 8, 2015, 6:02 PM EDT for Washington County, City of Bristol, Virginia; Carter County, Johnson County, Sullivan County, Tennessee. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 6:02 PM EDT (22:02 UTC)
Expired
Jun 8, 2015, 7:00 PM EDT
In force
58 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, City of Bristol, VA, Washington County, VA

The radar

The Knoxville radar (KMRX), 144 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:20 PM EDTTSTM WND DMG4 Ese Blountville, TNCOUPLE TREES AND A FEW LIMBS DOWN NEAR VOLUNTEER PARKWAY A MILE SOUTH OF THE BRISTOL MOTOR SPEEDWAY.
Jun 8, 6:50 PM EDTTSTM WND DMGDamascus, VASEVERAL TREES DOWN IN THE EASTERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS54 KMRX 082202
SVRMRX
TNC019-091-163-VAC191-520-082300-
/O.NEW.KMRX.SV.W.0064.150608T2202Z-150608T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARTER COUNTY IN EAST TENNESSEE...
  JOHNSON COUNTY IN EAST TENNESSEE...
  SULLIVAN COUNTY IN EAST TENNESSEE...
  THE CITY OF BRISTOL IN SOUTHWESTERN VIRGINIA...
  SOUTHERN WASHINGTON COUNTY IN SOUTHWESTERN VIRGINIA...

* UNTIL 700 PM EDT

* AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT
  HILL...OR 9 MILES WEST OF BRISTOL TN...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KINGSPORT...BRISTOL TN...BRISTOL VA...MOUNTAIN CITY...WALNUT
  HILL...OAK GROVE...BLUFF CITY...DAMASCUS...TRI-CITY AIRPORT...
  HARR...SADIE...SOUTH HOLSTON DAM...LAUREL BLOOMERY...BLOUNTVILLE...
  MORRIL'S CAVE...NEVA...SHADY VALLEY AND HUNTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
      3653 8171 3647 8170 3641 8174 3637 8173
      3644 8244 3659 8242 3660 8230 3664 8231
      3664 8161
TIME...MOT...LOC 2201Z 262DEG 32KT 3655 8236 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
735 
WWUS54 KMRX 082231
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
631 PM EDT MON JUN 8 2015

TNC019-091-163-VAC191-520-082300-
/O.CON.KMRX.SV.W.0064.000000T0000Z-150608T2300Z/
CARTER TN-JOHNSON TN-SULLIVAN TN-CITY OF BRISTOL VA-WASHINGTON VA-
631 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN CARTER...JOHNSON...EASTERN SULLIVAN AND SOUTHEASTERN
WASHINGTON COUNTIES AND THE CITY OF BRISTOL...

AT 631 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF BRISTOL VA...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRISTOL TN...BRISTOL VA...MOUNTAIN CITY...DAMASCUS...HARR...SADIE...
SOUTH HOLSTON DAM...LAUREL BLOOMERY...NEVA...SHADY VALLEY AND HUNTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
      3653 8171 3647 8170 3641 8174 3637 8173
      3642 8218 3662 8214 3664 8161
TIME...MOT...LOC 2231Z 262DEG 32KT 3655 8201 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:51 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 8, 2:51 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EDT MON JUN 8 2015

.SHORT TERM...(TONIGHT AND TUESDAY)...CONVECTION ON-GOING...ISOLATED
OVER THE AREA NOW...AND MUCH MORE COVERAGE TO THE WEST THAT WILL BE
MOVING INTO THE AREA LATER THIS AFTERNOON AND INTO TONIGHT.  CHANCES
OF SEVERE STORMS STILL EXPECTED...BETTER SEVERE PARAMETERS STILL
WEST OF OUR AREA NOW...BUT EXPECTED TO MOVE INTO THE AREA AS UPPER
DYNAMICS INCREASE AND AS THE FRONT GETS CLOSER WEST TO EAST LATE
THIS AFTERNOON AND TONIGHT.  LOOKS LIKE DAMAGING WINDS WILL BE THE
MAIN THREAT.  BY MIDNIGHT MUCH OF THE LINE OF STORMS WILL BE RACING
EAST OF THE AREA...LEAVING THE AREA WITH SHOWERS DIMINISHING.  FOR
TUESDAY...MINIMAL CHANCES OF AFTERNOON CONVECTION...KEEPING SOME
LIGHT POPS IN AND JUST MENTIONING SHOWERS FOR NOW.  GUIDANCE
TEMPERATURES LOOK GOOD OVERALL FOR THIS PERIOD.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...UPPER TROUGH AXIS EAST
OF THE FORECAST AREA SHOULD BE FOLLOWED BY RELATIVELY DRIER AIR. THE
WEAK SURFACE FRONT WILL BE DRAPED OVER NORTHERN GEORGIA. THE FRONT
WILL WAVER BACK NORTH LATER IN THE DAY ON WEDNESDAY. FOR MOST
AREAS...IT WILL BE DRY. HOWEVER THE SOUTHERN TENNESSEE VALLEY WILL
HAVE A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS AS THAT
BOUNDARY MOVES NORTHWARD.

BY THURSDAY...DIURNAL RAIN CHANCES MOVE NORTHWARD AS MOIST SOUTHERLY
FLOW RETURNS. THIS PATTERN PERSISTS INTO THE WEEKEND WITH NO MAJOR
FOCUS. MOST PLACES COULD USE THE RAINFALL. THE FORECAST AREA IS ALSO
LOCATED ON THE FRINGE OF THE UPPER HIGH...WHICH IS USUALLY A
FAVORABLE AREA FOR THESE SHOWERS AND STORMS.

LOOK FOR HIGH TEMPERATURES TO GENERALLY BE IN THE 80S WITH A FEW
LOCATIONS REACHING THE 90S ON THURSDAY...SUNDAY AND MONDAY. LOW
TEMPERATURES WILL BE IN THE 60S AND 70S. THESE NUMBERS FALL WITHIN
THE SEASONAL NORMS FOR THIS TIME OF YEAR.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  88  67  89 /  60  20  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  65  85  65  88 /  80  20  10  10
OAK RIDGE, TN                       67  87  65  88 /  80  20  10  10
TRI CITIES AIRPORT, TN              63  84  60  86 /  80  20  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

GM/AC
Hazardous weather outlook, Jun 8, 3:58 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT MON JUN 8 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-092000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
358 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF THE
AFTERNOON AND INTO TONIGHT. SEVERE STORMS WILL MAINLY BE ISOLATED
THIS AFTERNOON...BUT BETTER CHANCES OF SEVERE STORMS EXIST THIS
EVENING AND TONIGHT AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT
APPROACH THE REGION. THE MAIN THREAT FROM THE STORMS WILL BE
DAMAGING WINDS...WITH LARGE HAIL POSSIBLE FROM SOME OF THE STRONGER
STORMS. ISOLATED FLOODING IS POSSIBLE IN SOME AREAS...BUT STORMS
WILL BE MOVING QUICKLY...THEREBY REDUCING THE CHANCES OF FLOODING.
ALTHOUGH THE CHANCES OF TORNADOES IS VERY LOW FOR THIS
EVENT...LOCALIZED CONDITIONS COULD PRODUCE A BRIEF TORNADO.

IN GENERAL...CONDITIONS FOR STRONGER STORMS ARE MORE FAVORABLE IN
THE WESTERN AND NORTHWESTERN AREAS...ON THE PLATEAU...WITH AREAS IN
THE EASTERN COUNTIES...ALONG THE NORTH CAROLINA STATE LINE...NOT
QUITE AS FAVORABLE...BUT THESE AREAS COULD STILL GET SEVERE STORMS.

MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY ABOUT 2AM TUESDAY
MORNING...WITH ONLY SHOWERS AND ISOLATED THUNDERSTORMS THEREAFTER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO TONIGHT.

In the hours before

Local storm report, Jun 8, 5:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
529 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     3 N ATHENS              35.49N 84.60W
06/08/2015                   MCMINN             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Local storm report, Jun 8, 5:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     W MAYNARDVILLE          36.25N 83.81W
06/08/2015                   UNION              TN   911 CALL CENTER

            COUPLE TREES DOWN.

&&
Special weather statement, Jun 8, 5:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT MON JUN 8 2015

TNZ068-069-071-086-082230-
KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
544 PM EDT MON JUN 8 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...LOUDON...AND
NORTHWEST MONROE COUNTIES UNTIL 630 PM EDT...

AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUDON...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...LENOIR CITY...ALCOA...LOUDON...
MADISONVILLE...LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...VONORE...
GREENBACK...FRIENDSVILLE...PHILADELPHIA...TOWNSEND...WALLAND...HAPPY
VALLEY...FORT LOUDON S.P....TELLICO VILLAGE...MCGEE CARSON PENINSULA
AND WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST TENNESSEE.

LAT...LON 3574 8447 3595 8381 3590 8379 3589 8379
      3588 8378 3586 8378 3585 8377 3584 8377
      3582 8375 3569 8370 3566 8379 3565 8387
      3562 8392 3548 8432
TIME...MOT...LOC 2144Z 249DEG 31KT 3566 8432

DH
Local storm report, Jun 8, 5:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
547 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
06/08/2015                   ROANE              TN   911 CALL CENTER

            COUPLE TREES DOWN.

0440 PM     TSTM WND DMG     W MAYNARDVILLE          36.25N 83.81W
06/08/2015                   UNION              TN   911 CALL CENTER

            COUPLE TREES DOWN.

0500 PM     TSTM WND DMG     5 SE CHATTANOOGA        35.01N 85.19W
06/08/2015                   HAMILTON           TN   TRAINED SPOTTER

            ONE TREE AND SEVERAL LARGE TREE LIMBS DOWN IN THE
            BRAINERD AREA.

0520 PM     TSTM WND DMG     3 N ATHENS              35.49N 84.60W
06/08/2015                   MCMINN             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Special weather statement, Jun 8, 5:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
547 PM EDT MON JUN 8 2015

TNZ039-040-042-069-070-073-082245-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-
NORTHWEST GREENE TN-
547 PM EDT MON JUN 8 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...JEFFERSON...
NORTHWEST COCKE...HAMBLEN...AND NORTHWEST GREENE COUNTIES UNTIL 645
PM EDT...

AT 547 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF KNOXVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...SEVIERVILLE...JEFFERSON CITY...NEWPORT...
DANDRIDGE...WHITE PINE...NEW MARKET...BANEBERRY...PARROTTSVILLE...
STRAWBERRY PLAINS...ALPHA...MCMAHAN...SEYMOUR...KIMBERLIN HEIGHTS...
BYBEE...LOWLAND...KODAK...PIEDMONT AND CANEY BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL TENNESSEE.

LAT...LON 3589 8379 3586 8383 3599 8390 3628 8313
      3602 8297 3583 8377
TIME...MOT...LOC 2147Z 249DEG 31KT 3594 8379

DH
Local storm report, Jun 8, 6:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     7 SE KNOXVILLE          35.90N 83.86W
06/08/2015                   KNOX               TN   911 CALL CENTER

0530 PM     TSTM WND DMG     5 W BLAINE              36.14N 83.78W
06/08/2015                   KNOX               TN   911 CALL CENTER

            NUMEROUS TREES DOWN IN THE CORRYTON AREA.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:35 PM EDTSpecial Weather StatementMRXCity of Bristol55 min
Jun 8, 1:38 PM EDTSpecial Weather StatementMRXWashington67 min
Jun 8, 4:31 PM EDTSpecial Weather StatementMRXLee, Wise, City of Norton44 min
Jun 8, 5:11 PM EDTSpecial Weather StatementMRXRussell, Scott, Wise, City of Norton49 min
Jun 8, 5:25 PM EDTSevere Thunderstorm WarningMRXScott50 min
Jun 8, 5:45 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol60 min
Jun 8, 6:44 PM EDTSevere Thunderstorm WarningMRXWashington31 min
Jun 8, 1:23 PM EDTSpecial Weather StatementMRXMcMinn52 min
Jun 8, 1:33 PM EDTSpecial Weather StatementMRXPolk57 min
Jun 8, 3:03 PM EDTSpecial Weather StatementMRXScott42 min
Jun 8, 3:15 PM EDTSpecial Weather StatementMRXAnderson45 min
Jun 8, 3:17 PM EDTSpecial Weather StatementMRXMarion, Sequatchie43 min
Jun 8, 3:29 PM EDTSpecial Weather StatementMRXAnderson, Roane61 min
Jun 8, 3:35 PM EDTSpecial Weather StatementMRXMorgan40 min
Jun 8, 3:37 PM EDTSpecial Weather StatementMRXRhea38 min
Jun 8, 3:40 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott, Union50 min
Jun 8, 4:04 PM EDTSpecial Weather StatementMRXRoane41 min
Jun 8, 4:08 PM EDTSpecial Weather StatementMRXSequatchie52 min
Jun 8, 4:10 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane50 min
Jun 8, 4:14 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union46 min
Jun 8, 4:38 PM EDTSpecial Weather StatementMRXBradley, McMinn52 min
Jun 8, 4:41 PM EDTSpecial Weather StatementMRXBradley, Hamilton49 min
Jun 8, 4:55 PM EDTSpecial Weather StatementMRXGrainger, Knox, Union50 min
Jun 8, 4:57 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Meigs48 min
Jun 8, 5:01 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane, Union59 min
Jun 8, 5:05 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Sevier40 min
Jun 8, 5:10 PM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Monroe50 min
Jun 8, 5:15 PM EDTSpecial Weather StatementMRXGreene, Hawkins45 min
Jun 8, 5:20 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Jefferson, Knox, Union40 min
Jun 8, 5:44 PM EDTSpecial Weather StatementMRXBlount, Loudon46 min
Jun 8, 5:47 PM EDTSpecial Weather StatementMRXHamblen, Jefferson58 min
Jun 8, 5:49 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier56 min
Jun 8, 6:14 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie61 min
Jun 8, 6:39 PM EDTAreal Flood AdvisoryMRXBlount, Jefferson, Knox2 hr
Jun 8, 6:47 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott58 min
Jun 8, 6:55 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Monroe, Polk65 min
Jun 8, 7:28 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea and 1 more62 min
Jun 8, 7:40 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Knox, Roane, Union50 min
Jun 8, 7:58 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk62 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.